I had Juvederm injections done under my eyes and in my laugh lines 9 months ago. The filler under my eye were too swollen and the doctor removed some of it but she did an uneven job and 9 months later, I still have lumps under my eyes and lumpiness under my laugh lines. Can Hyaluroidase still dissolve the product 9 months later? Will Hyaluroidase melt away natural fat/tissue or just the product? Also, some days the swelling/lumps are much more dramatic than other days. Do you know what could be causing that?
I also had juvederm to my tear troughs and it has been horrible. I have had two follow up appointments with my surgeon and will have dissolved in the next week but am now rethinking whole process... whether to leave well enough along but would much rather at least have the appearance before process. I had my procedure performed seven weeks ago and have lumps and swelling (inconsistently -- really bad some days and others not so bad). Overall I am really upset with myself as I was trying to improve my looks and actually damaged my appearance in the end.
I had Juvedrem injected December 2003 and still have large lumps around my moth area and laugh lines!!!
I had a filler put in four years before that was badly put in and never disolved. I went to a Plastic Surgeon to disolve it. It created small dents and lines so it was injected with Juverderm, but, it seemed to miss the spots. She(the nurse) put in so much Juverderm that I have numerous lumps. I want them gone, but, I'm concerned about creating another problem. When she injected me she also injected from inside my mouth.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.